Duke Mathematical Journal

The multiplicity one case of Lusztig's conjecture

Peter Fiebig

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove the multiplicity one case of Lusztig's conjecture on the irreducible characters of reductive algebraic groups for all fields with characteristic above the Coxeter number

Article information

Duke Math. J., Volume 153, Number 3 (2010), 551-571.

First available in Project Euclid: 4 June 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20C20: Modular representations and characters
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]


Fiebig, Peter. The multiplicity one case of Lusztig's conjecture. Duke Math. J. 153 (2010), no. 3, 551--571. doi:10.1215/00127094-2010-031. https://projecteuclid.org/euclid.dmj/1275671397

Export citation


  • H. H. Andersen, J. C. Jantzen, and W. Soergel, Representations of Quantum Groups at a $p$th Root of Unity and of Semisimple Groups in Characteristic $p$: Independence of $p$, Astérisque 220, Soc. Math. France, Montrouge, 1994.
  • A. Björner and F. Brenti, Combinatorics of Coxeter Groups, Grad. Texts in Math. 231, Springer, New York, 2005.
  • T. Braden and R. Macpherson, From moment graphs to intersection cohomology, Math. Ann. 321 (2001), 533--551.
  • J. B. Carrell, ``The Bruhat graph of a Coxeter group, a conjecture of Deodhar, and rational smoothness of Schubert varieties'' in Algebraic Groups and Their Generalizations: Classical Methods (University Park, Penn., 1991), Proc. Sympos. Pure Math. 56, Part 1, Amer. Math. Soc., Providence, 1994, 56--61.
  • V. Deodhar, On Bruhat orderings and Verma modules, INSA Publ. Sci. Acad. Medals Lectures (1978), 69--75.
  • —, Local Poincaré duality and non-singularity of Schubert varieties, Comm. Algebra 13 (1985), 1379--1388.
  • M. J. Dyer, The nil Hecke ring and Deodhar's conjecture on Bruhat intervals, Invent. Math. 111 (1993), 571--574.
  • P. Fiebig, Sheaves on moment graphs and a localization of Verma flags, Adv. Math. 217 (2008), 683--712.
  • —, The combinatorics of Coxeter categories, Trans. Amer. Math. Soc. 360 (2008), 4211--4233.
  • —, Lusztig's conjecture as a moment graph problem, preprint.
  • —, Sheaves on affine Schubert varieties, modular representations and Lusztig's conjecture, preprint.
  • —, An upper bound on the exceptional characteristics for Lusztig's character formula, preprint.
  • P. Fiebig and G. Williamson, On the $p$-smooth locus of Schubert varieties, in preparation.
  • D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165--184.
  • —, ``Schubert varieties and Poincaré duality'' in Geometry of the Laplace Operator (Honolulu, 1979), Proc. Sympos. Pure Math. 36, Amer. Math. Soc., Providence, 1980, 185--203.
  • G. Lusztig, Hecke algebras and Jantzen's generic decomposition patterns, Adv. in Math. 37 (1980), 121--164. \vfill
  • —, ``Some problems in the representation theory of finite Chevalley groups'' in The Santa Cruz Conference on Finite Groups (Santa Cruz, Calif., 1979), Proc. Sympos. Pure Math., 37, Amer. Math. Soc., Providence, 1980, 313--317.
  • W. Soergel, Kazhdan-Lusztig-Polynome und unzerlegbare Bimoduln über Polynomringen, J. Inst. Math. Jussieu 6 (2007), 501--525. \endthebibliography